Alert archive / Wyoming / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 6, NWS Cheyenne, WY

May 7, 2016Laramie County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at May 7, 2016, 4:16 PM MDT for Laramie County, Wyoming. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2016, 4:16 PM MDT (22:16 UTC)
Expired
May 7, 2016, 5:02 PM MDT
In force
46 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Laramie County, WY

The radar

The Cheyenne radar (KCYS), 36 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 4:53 PM MDTHAIL 0.25Burns, WYHEAVY RAIN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 4:04 PM MDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.3 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-219 J/kg
Mixed-layer LCL
776 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

249 
WUUS55 KCYS 072216
SVRCYS
WYC021-072315-
/O.NEW.KCYS.SV.W.0006.160507T2216Z-160507T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
416 PM MDT SAT MAY 7 2016

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN LARAMIE COUNTY IN SOUTHEASTERN WYOMING...

* UNTIL 515 PM MDT

* AT 416 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HEREFORD...OR
  30 MILES SOUTHEAST OF CHEYENNE...MOVING NORTH AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  CARPENTER AROUND 430 PM MDT. 
  BURNS AROUND 445 PM MDT. 
  HILLSDALE AROUND 450 PM MDT. 
  GUN BARREL AROUND 510 PM MDT. 

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 375 AND
402.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4150 10474 4151 10407 4100 10405 4100 10450
TIME...MOT...LOC 2216Z 171DEG 35KT 4092 10428 

HAIL...1.00IN
WIND...60MPH
 
$$

RUBIN
3 follow-up statements
202 
WWUS55 KCYS 072233
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
433 PM MDT SAT MAY 7 2016

WYC021-072315-
/O.CON.KCYS.SV.W.0006.000000T0000Z-160507T2315Z/
LARAMIE WY-
433 PM MDT SAT MAY 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR EASTERN LARAMIE COUNTY...

AT 433 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CARPENTER...OR
26 MILES EAST OF CHEYENNE...MOVING NORTH AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  BURNS AND HILLSDALE AROUND 500 PM MDT. 

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 375 AND
402.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4150 10474 4151 10407 4100 10405 4100 10450
TIME...MOT...LOC 2233Z 171DEG 25KT 4103 10430 

HAIL...1.00IN
WIND...60MPH
 
$$

RUBIN
961 
WWUS55 KCYS 072252
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
452 PM MDT SAT MAY 7 2016

WYC021-072315-
/O.CON.KCYS.SV.W.0006.000000T0000Z-160507T2315Z/
LARAMIE WY-
452 PM MDT SAT MAY 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR EASTERN LARAMIE COUNTY...

AT 452 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BURNS...OR 24
MILES EAST OF CHEYENNE...MOVING NORTH AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  GUN BARREL AROUND 515 PM MDT. 

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 375 AND
402.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4150 10474 4151 10407 4108 10405 4114 10457
TIME...MOT...LOC 2252Z 171DEG 35KT 4122 10434 

HAIL...1.00IN
WIND...60MPH
 
$$

RUBIN
871 
WWUS55 KCYS 072302
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
502 PM MDT SAT MAY 7 2016

WYC021-072311-
/O.CAN.KCYS.SV.W.0006.000000T0000Z-160507T2315Z/
LARAMIE WY-
502 PM MDT SAT MAY 7 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LARAMIE COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
WESTERN NEBRASKA...AND LARAMIE COUNTY OF WYOMING.

LAT...LON 4150 10474 4151 10407 4108 10405 4114 10457
TIME...MOT...LOC 2259Z 171DEG 35KT 4131 10436 

$$

RUBIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 4:10 PM MDT, 6 minutes earlier.

Area forecast discussion, May 7, 4:10 PM MDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
410 PM MDT SAT MAY 7 2016

.NEAR TERM...THIS AFTERNOON AND TONIGHT.
ISSUED AT 340 PM MDT SAT MAY 7 2016

AN ABRIDGED DISCUSSION THIS AFTERNOON GIVEN THE MULTIPLE HIGH IMPACT
HAZARDS ONGOING ACROSS THE CWA. TWO AREAS OF PRIMARY CONCERN OVER
THE NEXT 12 HOURS...FLOODING AND SEVERE THUNDERSTORM POTENTIAL. LETS
TAKE A LOOK FIRST AT ONGOING FLOODING AND FLOODING POTENTIAL
TONIGHT. REGIONAL RADARS ARE LIGHTING UP THIS AFTERNOON AS THE HI-
RES MODELS HAD DEPICTED THEY WOULD. AS OF 21Z...NW-SE BAND OF
CONVECTION EXTENDED FROM CARBON COUNTY TO AROUND FORT MORGAN. THIS
AREA OF CONVECTION WAS GRADUALLY LIFTING NORTH AND NORTHWEST. PWATS
ARE WELL ABOVE NORMAL WITH AND AHEAD OF THIS LINE OF CONVECTION.
MODELS ARE CONSISTENTLY POINTING TO AROUND 1-2 INCHES OF LIQUID
FALLING OUT OF THIS LINE MAINLY THIS EVENING. AS IS THE CASE IN ANY
CONVECTIVE SITUATION...LOCALLY HIGHER AMOUNTS WILL CERTAINLY BE A
POSSIBILITY THOUGH PINPOINTING LOCATION IS IMPOSSIBLE. THE
COMBINATION OF ADDITIONAL RAIN COMBINED WITH ANTECEDENT SOIL
CONDITIONS PRIMED BY LAST EVENINGS CONVECTION CERTAINLY POINT TO THE
POSSIBILITY OF FLASH FLOODING CONTINUING INTO THE OVERNIGHT HOURS.
WILL KEEP THE INHERITED FLASH FLOOD WATCH GOING AS IS AND CONTINUE
TO MONITOR RADAR TRENDS TO WARN THE MOST IMMINENT THREATS.

THE SECOND CONCERN IS SEVERE CONVECTIVE POTENTIAL FROM THIS LINE.
ALTHOUGH STORM MODE IS LESS DISCRETE AT LEAST INITIALLY ACROSS NE
COLORADO THAT WE INITIALLY THOUGHT...TORNADOES HAVE BEEN REPORTED
UPSTREAM NR FORT MORGAN. THE COMBINATION OF A WELL-DEFINED SHORTWAVE
ENERGY...A POCKET OF EFFECTIVE BULK SHEAR OF 30-40 KNOTS AND PROGD
SBCAPES UP AROUND 1000-1500 J/KG OF PROGD SBCAPES LIFTING NORTH WITH
TIME...THERE IS CERTAINLY THE CONTINUED SEVERE POTENTIAL MAINLY
CHEYENNE TO SIDNEY AND PERHAPS A LITTLE NORTH. AT 355 PM...JUST
COORDINATED SEVERE THUNDERSTORM WATCH #146 FOR LARAMIE...BANNER...
MORRILL...KIMBALL AND CHEYENNE COUNTIES. SEVERE CONVECTIVE POTENTIAL
WINDS DOWN BY MID-EVENING.

THE LAST CONCERN IS ADVISORY SNOW ACCUMULATIONS ACROSS THE SNOWY AND
SIERRA MADRE RANGES OVERNIGHT. HAVE ISSUED A WINTER WEATHER ADVISORY
6 PM TONIGHT THROUGH NOON SUNDAY AS A RESULT.

&&

.SHORT TERM...(SUNDAY THROUGH MONDAY)
ISSUED AT 240 PM MDT SAT MAY 7 2016

THE STUBBORN UPPER LEVEL LOW WILL SLOWLY MOVE EAST OF THE FORECAST
AREA BY MONDAY...BUT WILL RESULT IN A CONTINUATION OF THE WET AND
COOL PATTERN THROUGH EARLY NEXT WEEK. HEAVY RAIN THREAT APPEARS TO
BE LOWER AS INSTABILITY WILL BE MARGINAL AT BEST SUNDAY AND MONDAY
AFTERNOON. KEPT SCATTERED THUNDERSTORMS IN THE FORECAST WITH A
CHANCE OF AN ADDITIONAL ONE QUARTER INCH TO ONE HALF INCH OF
RAINFALL...ESPECIALLY ACROSS SOUTHEAST WYOMING WHICH HAVE ALREADY
REPORTED QUITE A BIT OF RAINFALL IN SOME AREAS. EXPECT PERIODS OF
SNOW DOWN TO 7500 FEET EACH MORNING AS THE LOW AND MIDLEVEL COLD
POOL ALOFT ROTATES THROUGH THE AREA. LARAMIE MAY EVEN SEE SOME
RAIN/SNOW MIX EARLY SUNDAY AND EARLY MONDAY MORNING AS WELL BEFORE
SUNRISE. HIGH TEMPERATURES WILL REMAIN BELOW NORMAL ON SUNDAY WITH
READINGS MAINLY IN THE 50S. TEMPERATURES WILL REBOUND A BIT ON
MONDAY...BUT ARE EXPECTED TO LOWER DURING THE MIDDLE OF THE WEEK
AS ANOTHER COLD FRONT MOVES ACROSS THE FORECAST AREA FROM THE
NORTH.

.LONG TERM...(MONDAY NIGHT THROUGH FRIDAY)
ISSUED AT 400 PM MDT SAT MAY 7 2016

WET AND COOL PATTERN CONTINUES THROUGH EARLY IN THE WEEK AS THE
UPPER LOW SLOWLY MOVES NORTHEAST ACROSS THE REGION AND ANOTHER
PIECE OF ENERGY DRIVES SOUTHEAST OUT OF MONTANA AIDING IN THE
DEVELOPMENT OF DAILY CONVECTION. BY WEDNESDAY THE UPPER TROUGH
MOVES OUT TO THE EAST WITH A DRIER MORE SUBSIDENT TYPE AIRMASS
COMING IN FROM THE WEST...DRYING US OUT A BIT MID TO LATE WEEK
WITH A SLIGHT WARMUP THURSDAY INTO FRIDAY. ON FRIDAY WE SEE A
WEAKENING COLD FRONT MOVE IN FROM THE NORTHEAST AS A 120 KT
JETMAX DRIVES SOUTHEAST ACROSS EASTERN MONTANA AND THE DAKOTAS.
THE FRONT WILL PUSH SLOWLY ACROSS THE LARAMIE RANGE BY FRIDAY
NIGHT...THEREFORE HAVE A CHANCE FOR AFTERNOON THUNDERSTORMS OUT
WEST ACROSS THE HIGHER TERRAIN FRIDAY WITH A SLIGHT CHANCE FOR
THUNDERSTORMS OUT EAST ONTO THE PLAINS GOING INTO LATE FRIDAY
AFTERNOON AND EVENING.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH EARLY SUNDAY)

SOME LINGERING FOG ALONG THE LARAMIE RANGE THIS MORNING WILL
GRADUALLY DISSIPATE EARLY THIS AFTERNOON WITH GENERALLY MVFR CIGS
EXPECTED THROUGH 20Z. SHOWERS AND TSTORMS WILL REDEVELOP BY THIS
EVENING ACROSS ALL TERMINALS WITH THE EXCEPTION OF KCDR...WHICH MAY
BE LATER THIS EVENING AND HAVE LIGHTER RAINFALL. IFR CONDITIONS ARE
EXPECTED WITH THIS ACTIVITY BEGINNING AS EARLY AS 00Z WITH NUMEROUS
THUNDERSTORMS AND WIDESPREAD MODERATE/HEAVY RAIN SHOWERS. MAY EVEN
BE SOME HAIL NEAR KCYS...KLAR...AND KSNY THIS AFTERNOON AS WELL WITH
STRONG ERRATIC WINDS.

&&

.FIRE WEATHER...
ISSUED AT 400 AM MDT SAT MAY 7 2016

WET WEATHER PATTERN TO CONTINUE THROUGH THE WEEKEND AND INTO EARLY
NEXT WEEK. FOR THE NEAR TERM...NO FIRE WEATHER ISSUES ANTICIPATED.

&&

.HYDROLOGY...
ISSUED AT 400 AM MDT SAT MAY 7 2016

RIVER FLOOD WARNINGS HAVE BEEN ISSUED FOR THE NORTH PLATTE
RIVER FROM NEAR TORRINGTON WYOMING TO MITCHELL INTO SCOTTSBLUFF
COUNTY. MODERATE RIVER FLOODING IS NOW EXPECTED FROM MITCHELL TO
SCOTTSBLUFF DUE TO RECENT HEAVY RAINFALL AND UPSTREAM WATER
RELEASES FROM RESERVOIRS. IN ADDITION...ORIN (UPSTREAM FROM
GLENDO) WILL BE ADDED TO THE WARNING AS WELL DUE TO HEAVY RAINFALL
AND SNOW MELT OVER THE NORTHERN LARAMIE RANGE AND AREAS AROUND
CASPER YESTERDAY. IF THAT WASNT ENOUGH...UPSTREAM RELEASES ON THE
LARAMIE RIVER NEAR GRAYROCKS WILL LIKELY RESULT IN RIVER FLOODING
AT FORT LARAMIE LATER THIS WEEKEND...SO ISSUED A RIVER FLOOD
STATEMENT FOR THE LARAMIE RIVER NEAR FORT LARAMIE AS WELL. WILL
NEED TO CLOSELY MONITOR RIVERS IN THE AREA OVER THE NEXT 24 HOURS
DUE TO HEAVY RAIN AND THE POTENTIAL FOR HEAVY RAINFALL BETWEEN
8000 TO 9500 FEET...WHERE A SNOW PACK STILL EXISTS.

FLASH FLOOD WATCH WILL REMAIN IN PLACE FOR TODAY AND INTO TONIGHT
ACROSS SOUTHEAST WYOMING IN AREAS OF GREATEST COVERAGE AND INTENSITY
OF SHOWERS AND TSTORMS TODAY. LARGE AREA OF HEAVY PRECIPITATION IS
ABOUT TO MOVE NORTHWARD INTO EXTREME SOUTHERN WYOMING OVER THE
NEXT FEW HOURS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...

WY...WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO NOON MDT
     SUNDAY FOR WYZ112-114.

     DENSE FOG ADVISORY UNTIL 3 PM MDT THIS AFTERNOON FOR WYZ110-116-
     117.

     FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR WYZ101-103-106>108-
     115>119.

NE...NONE.
&&

NEAR TERM...CAH
SHORT TERM...TJT
LONG TERM...JG
AVIATION...TJT
FIRE WEATHER...JG
HYDROLOGY...TJT/JG
Hazardous weather outlook, May 7, 2:46 PM MDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
246 PM MDT SAT MAY 7 2016

WYZ103-106>108-115>119-081045-
NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
246 PM MDT SAT MAY 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
WYOMING.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND TONIGHT. A FEW STORMS
MAY BE SEVERE...PRODUCING TORRENTIAL RAINFALL WHICH COULD LEAD TO
FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR A LARGE PART
OF SOUTHEAST WYOMING ALONG AND EAST OF THE LARAMIE RANGE. SOME OF
THE STORMS COULD PRODUCE LARGE HAIL...DAMAGING WINDS AND POSSIBLY
AN ISOLATED TORNADO OR TWO. THE HIGHEST THREAT FOR SEVERE WEATHER
IS EXPECTED ALONG AND SOUTH OF INTERSTATE 80 BETWEEN CHEYENNE AND
SIDNEY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

UNSETTLED WEATHER WILL PERSIST THROUGH MUCH OF NEXT WEEK...WITH
DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FROM CHEYENNE TO SIDNEY THIS
AFTERNOON AND EVENING.

NEZ002-003-019>021-054-055-095-096-WYZ101-102-081045-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-
246 PM MDT SAT MAY 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PANHANDLE
NEBRASKA AND EAST CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND TONIGHT. A FEW STORMS
MAY BE STRONG...PRODUCING VERY HEAVY RAINFALL WHICH COULD LEAD TO
FLASH FLOODING. SMALL HAIL AND GUSTY WINDS ARE ALSO POSSIBLE WITH
SOME STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

UNSETTLED WEATHER WILL PERSIST THROUGH MUCH OF NEXT WEEK...WITH
DAILY CHANCES FOR SHOWERS AND ISOLATED THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

WYZ104-105-109>114-081045-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
246 PM MDT SAT MAY 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WYOMING.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS THE AREA
TODAY AND TONIGHT. MODERATE TO HEAVY RAIN COMBINED WITH MELTING
SNOW COULD LEAD TO FLOODING.

RAIN WILL CHANGE TO SNOW OVER THE SNOWY AND SIERRA MADRE RANGES
LATE THIS AFTERNOON...WITH A PERIOD OF HEAVY SNOW EXPECTED THIS
EVENING AND OVERNIGHT. MODERATE ACCUMULATIONS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

UNSETTLED WEATHER WILL PERSIST THROUGH MUCH OF NEXT WEEK...WITH
DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, May 7, 1:26 PM MDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
126 PM MDT SAT MAY 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     FLASH FLOOD      GLENROCK                42.86N 105.86W
05/07/2016                   CONVERSE           WY   EMERGENCY MNGR

            FLOODING WAS REPORTED AT MP9 ALONG ESTERBROOK ROAD.
            ESTERBROOK ROAD HAS BEEN CLOSED SOUTH OF MP9. COLD
            SPRINGS ROAD IS CLOSED AT VIRDAN HILL. NATURAL BRIDGE
            PARK IS CLOSED. SOUTH REC PARK IS CLOSED AND EVACUATIONS
            ARE UNDERWAY AT DEER CREEK RV PARK AND TOWN PARK.

&&

HAHN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 6:17 PM MDTSpecial Weather StatementCYSPlatte43 min
May 6, 7:04 PM MDTAreal Flood AdvisoryCYSPlatte3 hr
May 6, 7:22 PM MDTFlash Flood WarningCYSPlatte113 min
May 6, 7:42 PM MDTSevere Thunderstorm WarningCYSGoshen63 min
May 7, 12:29 AM MDTSpecial Weather StatementCYSGoshen46 min
May 7, 1:25 AM MDTDense Fog AdvisoryCYSAlbany, Carbon, Laramie14 hr
May 7, 11:20 AM MDTFlash Flood WarningCYSConverse6 hr
May 7, 1:30 PM MDTRiver Flood WarningCYSGoshen24 hr
May 7, 2:39 PM MDTWinter Weather AdvisoryCYSAlbany, Carbon20 hr
May 7, 3:09 PM MDTRiver Flood WarningCYSConverse60 hr

Nearby

Severe Thunderstorm Warnings in Wyoming, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.